Alert archive / New Mexico / Flash Flood Warnings in 2023
Flash Flood Warning 67, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Oct 2, 2023, 2:48 PM MDT for Eddy County, New Mexico. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2023, 2:48 PM MDT (20:48 UTC)
- Expired
- Oct 2, 2023, 6:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 186 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 3:35 PM MDT | FLASH FLOOD | Carlsbad, NM | Loop Bypass Road on the west side of Carlsbad is closed due to flash flooding. |
| Oct 2, 4:41 PM MDT | FLASH FLOOD | 1 Nw Carlsbad, NM | Car flooded on SH 524 on west side of Carlsbad. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
735
WGUS54 KMAF 022048
FFWMAF
NMC015-030000-
/O.NEW.KMAF.FF.W.0067.231002T2048Z-231003T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
248 PM MDT Mon Oct 2 2023
The National Weather Service in Midland/Odessa has issued a
* Flash Flood Warning for...
Central Eddy County in southeastern New Mexico...
* Until 600 PM MDT.
* At 248 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The expected rainfall rate is 2
to 3 inches in 1 hour. Flash flooding is ongoing or expected to
begin shortly in the city of Carlsbad.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Carlsbad, Carlsbad North, Avalon, Cavern City Air Terminal, Living
Desert State Park, Otis and Lake Avalon.
This includes the following streams and drainages...
Crooked Creek, Pecos River, Last Chance Canyon, Sheep Draw and
Dark Canyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3251 10424 3238 10438 3231 10451 3222 10452
3222 10437 3234 10415 3245 10418
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR
$$
James DeBerry3 follow-up statements
067
WGUS74 KMAF 022114
FFSMAF
Flash Flood Statement
National Weather Service Midland/Odessa TX
314 PM MDT Mon Oct 2 2023
NMC015-030000-
/O.CON.KMAF.FF.W.0067.000000T0000Z-231003T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eddy NM-
314 PM MDT Mon Oct 2 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR CENTRAL EDDY COUNTY...
At 314 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. The expected rainfall rate is 2 to 3
inches in 1 hour. Flash flooding is ongoing or expected to begin
shortly. While the heavier rain has temporarily let up in Carlsbad,
more storms with heavy rainfall are moving down Dark Canyon.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Carlsbad, Carlsbad North, Avalon, Cavern City Air Terminal, Living
Desert State Park, Otis and Lake Avalon.
This includes the following streams and drainages...
Crooked Creek, Pecos River, Last Chance Canyon, Sheep Draw and
Dark Canyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3251 10424 3238 10438 3231 10451 3222 10452
3222 10437 3234 10415 3245 10418
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR
$$
James DeBerry479
WGUS74 KMAF 022133
FFSMAF
Flash Flood Statement
National Weather Service Midland/Odessa TX
333 PM MDT Mon Oct 2 2023
NMC015-030000-
/O.CON.KMAF.FF.W.0067.000000T0000Z-231003T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eddy NM-
333 PM MDT Mon Oct 2 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR CENTRAL EDDY COUNTY...
At 333 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. The expected rainfall rate is 2.5 to
3.5 inches in 1 hour. Flash flooding is ongoing or expected to begin
shortly. Thunderstorms producing very heavy rainfall are moving
down Dark Canyon towards Carlsbad.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Carlsbad, Carlsbad North, Avalon, Cavern City Air Terminal, Living
Desert State Park, Otis and Lake Avalon.
This includes the following streams and drainages...
Crooked Creek, Pecos River, Last Chance Canyon, Sheep Draw and
Dark Canyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3251 10424 3238 10438 3231 10451 3222 10452
3222 10437 3234 10415 3245 10418
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2.5-3.5 INCHES IN 1 HOUR
$$
James DeBerry094
WGUS74 KMAF 022144
FFSMAF
Flash Flood Statement
National Weather Service Midland/Odessa TX
344 PM MDT Mon Oct 2 2023
NMC015-030000-
/O.CON.KMAF.FF.W.0067.000000T0000Z-231003T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eddy NM-
344 PM MDT Mon Oct 2 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR CENTRAL EDDY COUNTY...
At 344 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. The expected rainfall rate is 2.5 to
3.5 inches in 1 hour. Loop Bypass Road in west Carlsbad is closed
due to flash flooding.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Carlsbad, Carlsbad North, Avalon, Cavern City Air Terminal, Living
Desert State Park, Otis and Lake Avalon.
This includes the following streams and drainages...
Crooked Creek, Pecos River, Last Chance Canyon, Sheep Draw and
Dark Canyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3251 10424 3238 10438 3231 10451 3222 10452
3222 10437 3234 10415 3245 10418
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2.5-3.5 INCHES IN 1 HOUR
$$
James DeBerryWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 2, 1:30 PM MDT, 1 hour 18 minutes earlier.
Area forecast discussion, Oct 2, 1:30 PM MDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 230 PM CDT Mon Oct 2 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This afternoon through Tuesday night) Issued at 226 PM CDT Mon Oct 2 2023 This short term AFD feels like it should be written for a spring afternoon. Both today and tomorrow will be eventful weather days as a large upper level trough approaches the Four Corners, maintaining southwesterly winds aloft over our area. Ample moisture has moved in the past several days with southerly surface flow in response to lee surface troughing ahead of the aforementioned upper trough. With sufficient moisture in the mid and lower levels, soundings show PW values of > 1" for this afternoon across the western areas. These areas are also the most favorable for shear and instability today with the placement of the upper trough to our northwest, and extensive shear (>40kts) and steep low-level lapse rates indicate strong, damaging winds and large hail as the main threats with storms today. The gradient tightens as a 250mb jet reaches Texas with the approaching trough this afternoon, providing sufficient lift for multiple rounds of storms to develop off of the mountains and the Caprock, moving in a northeastward direction into the Permian Basin and upper Trans Pecos. While instability will decrease substantially after sunset, there will be lingering strong to severe storms with the jet still in place, likely continuing into early Tuesday morning. Storm motion and PW values indicate localized flooding will be possible this evening and nighttime flooding is a concern, especially for areas along and north of the Trans Pecos. The severe threat shifts eastward and southward on Tuesday to encompass all of the Permian Basin, Trans Pecos, and the Big Bend Region. A dryline will sharpen Tuesday afternoon east of the TX/NM line stretching down to the Stockton Plateau, and this will be the main feature for convection to develop. A similar environment to Monday will exist on Tuesday as well, as CAPE values ~ 2000 J/kg and steep low-level lapse rates with favorable shear values will be sufficient for a large hail and damaging wind threat. Similar to Monday, a tornado or two won't be out of the question, but the environment leans more towards the threats of large hail and damaging winds. Things look to get started a bit later on Tuesday with the assistance of peak heating, with initiation likely around 21z Tuesday afternoon. As storms develop along the dryline, northeastward motion through the afternoon will bring the severe risk to the lower Trans Pecos and parts of the Permian Basin. Storm coverage may be slightly less on Tuesday compared to Monday, but individual storms may be a bit stronger. Localized flooding will also remain a threat with high PW values and possibly some slower storm motions. Similar to today, expect strong to severe storms to continue past sunset, although most should exit our region by Tuesday evening. Regarding temperatures, mid to upper 80s expected both today and tomorrow, although cloud cover may keep us a bit cooler. Overnight lows will be heavily dependent on if storms have moved out or not, but expect temperatures to be mostly 60s to low 70s as winds remain elevated overnight and cloud cover limits radiational cooling. -Zuber && .LONG TERM... (Wednesday through Sunday) Issued at 226 PM CDT Mon Oct 2 2023 Wednesday morning, an upper trough will extended from the upper Midwest through Arizona, leaving West Texas and Southeast New Mexico under southwest flow aloft. This will be the last "warm" day in the extended, w/highs topping out 4-6F above normal. A dryline is forecast to develop early near the western CWA border as a cold front approaches from the north, putting the triple point in east central New Mexico. Best chances for convection look to be Wednesday afternoon/night in the northeast as the front moves south, and where deep-layer shear looks sufficient for a few severe cells. The front will move through the CWA Thursday, ushering in the coolest air this fall with highs bottoming out in the 60s most areas Saturday. NBM looks fine on high temps, but long-range models suggest lows may be a bit too cool, and we'll stay above those. Also, NBM, as is typical, looks too wet, especially Saturday onward as ridging sets in. Temps rebound Sunday?monday, but stay below normal most locations. && .AVIATION... (18Z TAFS) Issued at 1220 PM CDT Mon Oct 2 2023 Conditions are improving as low clouds move out, with KHOB and KMAF still at high end MVFR, likely clearing in the next hour or so. TSRA will develop this afternoon across the region, highest confidence for impact will be all terminals except KMAF, with storms potentially continuing into the night and early Tuesday morning. As storms move out, low clouds will return and most sites will fall to MVFR or even IFR Tuesday morning. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 69 87 67 87 / 40 60 40 70 Carlsbad 63 87 62 87 / 50 10 10 20 Dryden 70 90 70 90 / 30 20 30 30 Fort Stockton 68 89 67 88 / 40 60 30 60 Guadalupe Pass 61 79 60 81 / 40 10 10 20 Hobbs 64 84 64 83 / 70 20 20 50 Marfa 60 85 61 85 / 30 20 20 40 Midland Intl Airport 69 86 69 86 / 50 50 30 70 Odessa 70 86 70 87 / 50 50 30 60 Wink 69 89 68 90 / 60 30 20 50 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...88 LONG TERM....44 AVIATION...88
Hazardous weather outlook, Oct 2, 10:24 AM MDT, 4 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 1124 AM CDT Mon Oct 2 2023 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-031630- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 1124 AM CDT Mon Oct 2 2023 /1024 AM MDT Mon Oct 2 2023/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. There is a medium risk of severe storms this afternoon and evening, mainly across Southeast New Mexico and adjacent parts of West Texas. Any severe storms that do develop may be accompanied by large hail, damaging winds, and an isolated tornado. Heavy rainfall may also result in flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a medium risk of severe storms late Tuesday afternoon and early evening, mainly across West Texas. Any severe storms that do develop may be accompanied by large hail, damaging winds, and an isolated tornado. Heavy rainfall may also result in flash flooding. There is a low risk of severe storms Wednesday afternoon and evening, mainly across the Western Low Rolling Plains and Permian Basin. Any severe storms that do develop may be accompanied by large hail and damaging winds. Heavy rainfall may also result in flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland 44
In the hours before
Special weather statement, Oct 2, 12:53 PM MDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1253 PM MDT Mon Oct 2 2023
NMZ028-021945-
Eddy County Plains NM-
1253 PM MDT Mon Oct 2 2023
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL EDDY COUNTY THROUGH
145 PM MDT...
At 1253 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Brantley Lake State Park, or 17 miles west of
Carlsbad, moving northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Carlsbad, Carlsbad North, Brantley Lake State Park, and Living Desert
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3227 10448 3237 10472 3271 10465 3246 10421
TIME...MOT...LOC 1853Z 222DEG 12KT 3240 10454
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
88Local storm report, Oct 2, 1:53 PM MDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
253 PM CDT Mon Oct 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM Hail 7 W Avalon 32.51N 104.36W
10/02/2023 M1.00 inch Eddy NM Trained Spotter
Quarter sized hail and wind gusts over 60
mph along US285 northwest of Carlsbad.
&&Local storm report, Oct 2, 1:58 PM MDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
258 PM CDT Mon Oct 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM Hail 11 NW Carlsbad 32.52N 104.37W
10/02/2023 M1.75 inch Eddy NM Trained Spotter
Golf ball sized hail along US285. Time
estimated from radar.
&&Special weather statement, Oct 2, 2:22 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
222 PM MDT Mon Oct 2 2023
NMZ028-033-022100-
Eddy County Plains NM-Central Lea County NM-
222 PM MDT Mon Oct 2 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EDDY AND WEST
CENTRAL LEA COUNTIES THROUGH 300 PM MDT...
At 221 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles north of Avalon, or 18 miles southeast of Artesia, moving
northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Maljamar, Lea County Zip Franklin Memorial Airport, and Loco Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern New Mexico.
&&
LAT...LON 3291 10361 3273 10377 3262 10417 3274 10427
3296 10421 3297 10380
TIME...MOT...LOC 2021Z 231DEG 23KT 3272 10414
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
88Local storm report, Oct 2, 2:24 PM MDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
324 PM CDT Mon Oct 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM Flash Flood 9 WNW Avalon 32.55N 104.38W
10/02/2023 Eddy NM Trained Spotter
Flood waters starting to run across US285.
&&Local storm report, Oct 2, 2:45 PM MDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
345 PM CDT Mon Oct 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM Hail 10 W Avalon 32.50N 104.41W
10/02/2023 M2.50 inch Eddy NM Trained Spotter
Relayed report from NMDOT employee, tennis
ball size hail on US285. Time estimated from
radar.
&&The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 12:53 PM MDT | Special Weather Statement | MAF | Eddy | 52 min |
| Oct 2, 1:02 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 43 min |
| Oct 2, 1:33 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 42 min |
| Oct 2, 1:43 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 47 min |
| Oct 2, 2:13 PM MDT | Flash Flood Warning | MAF | Eddy | 3 hr |
| Oct 2, 2:16 PM MDT | Flash Flood Warning | MAF | Eddy | 3 hr |
| Oct 2, 2:18 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 42 min |
| Oct 2, 2:22 PM MDT | Special Weather Statement | MAF | Lea | 38 min |
| Oct 2, 2:28 PM MDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 47 min |
| Oct 2, 2:43 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 47 min |
| Oct 2, 3:11 PM MDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 49 min |
| Oct 2, 3:23 PM MDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 52 min |
| Oct 2, 3:26 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 49 min |
| Oct 2, 3:34 PM MDT | Severe Thunderstorm Warning | MAF | Lea | 56 min |
| Oct 2, 3:56 PM MDT | Tornado Warning | MAF | Lea | 21 min |
| Oct 2, 3:59 PM MDT | Flash Flood Warning | MAF | Eddy, Lea | 3 hr |
| Oct 2, 3:59 PM MDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 61 min |
| Oct 2, 4:15 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 60 min |
| Oct 2, 4:28 PM MDT | Severe Thunderstorm Warning | MAF | Lea | 62 min |
| Oct 2, 4:55 PM MDT | Special Weather Statement | MAF | Lea | 50 min |
| Oct 2, 4:56 PM MDT | Severe Thunderstorm Warning | MAF | Lea | 43 min |
| Oct 2, 5:18 PM MDT | Severe Thunderstorm Warning | MAF | Lea | 27 min |
| Oct 2, 5:37 PM MDT | Flash Flood Warning | MAF | Eddy | 3 hr |
| Oct 2, 5:38 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 52 min |
| Oct 2, 5:42 PM MDT | Flash Flood Warning | MAF | Lea | 3 hr |
| Oct 2, 5:48 PM MDT | Special Weather Statement | MAF | Lea | 42 min |
Nearby
Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.